Facebook Pixel

Got antibiotics for a uti but still having symptoms

By October 28, 2014 - 11:51am
Rate This

Two weeks ago I got antibiotics for a uti. The doctor said he didn't know if it was a uti because the bacteria in the culture was low but he gave me antibiotics anyways. It got better for about a week but now I am having sever cramps that feel like period cramps. I have had a mirena iud in for about four years. I am just having bad cramping and I feel like I have to urinate all the time. Also I am having a lot of fatique and moodiness. I am going in to see the doctor tomorrow but am having a lot of anxiety about what it might be. Any ideas ?

Add a Comment3 Comments

So I went to the doctor and had a pap and std test. I got my results today and I have chlyamydia. This is my third time having it and I'm worried it will mess with me being able to have kids. The doctor said no because my pap was normal. But is there anything else I should be worried about ?

November 3, 2014 - 11:45am

Yes ! Thank you so much !

October 29, 2014 - 6:14am

I forgot to add I have been having some spotting as well

October 28, 2014 - 12:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Kidney Infection

Get Email Updates

Kidney Infection Guide


Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!